Review: could Femara cause Tremor?
Summary: Tremor is found among people who take Femara, especially for people who are female, 50-59 old, have been taking the drug for 6 - 12 months, also take medication Zometa, and have Breast cancer.
We study 8,430 people who have side effects while taking Femara from FDA and social media. Among them, 112 have Tremor. Find out below who they are, when they have Tremor and more.
You are not alone: join a mobile support group for people who take Femara and have Tremor >>>
Femara has active ingredients of letrozole. It is often used in breast cancer. (latest outcomes from 8,677 Femara users)
Tremor (trembling or shaking movements in one or more parts of your body) has been reported by people with depression, multiple sclerosis, pain, high blood pressure, stress and anxiety. (latest reports from 70,846 Tremor patients)
On Jan, 29, 2015: 8,430 people reported to have side effects when taking Femara. Among them, 112 people (1.33%) have Tremor.
Time on Femara when people have Tremor * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Age of people who have Tremor when taking Femara * :
Severity of Tremor when taking Femara ** :
How people recovered from Tremor ** :
Top conditions involved for these people * :
- Breast cancer (29 people, 25.89%)
- Metastases to bone (21 people, 18.75%)
- Osteoporosis (20 people, 17.86%)
- Anxiety (16 people, 14.29%)
- Pain (16 people, 14.29%)
Top co-used drugs for these people * :
- Zometa (87 people, 77.68%)
- Aredia (65 people, 58.04%)
- Tamoxifen citrate (51 people, 45.54%)
- Zithromax (50 people, 44.64%)
- Faslodex (47 people, 41.96%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Tremor while taking Femara?
You are not alone! Join a mobile support group:
- support group for people who take Femara and have Tremor
- support group for people who take Femara
- support group for people who have Tremor
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- How long do trazodone tremors last
Have been on different doses of Trazodone for 2 weeks, am having tremors that last as long as 25 minutes. Sometimes these occur several times a day. How long will this sideeffect last ??
- Plantar fasciitis and femara
HELP!!! I have been on femara for 12 months, and at about 4 months I started getting plantar fasciitis. I now have plantar fasciitis in both feet and it is so painful that I am contemplating using a wheel chair. I cry daily from the pain, and sometimes wish I would just die. I was taking ibuprofen to help, but my onc had me stop due to liver issues. Is there anyone out there that can give me any advice or suggestions? I truly wish that I had just left the cancer alone, as my quality of life is so poor now that I see very little value in it.
- Any one with lithium tremors recover after reduction of dosage? (1 answer)
More than 10 years on Lithium, tremors evident in hands. According to this study, then was no recovery from these types of tremors. Medication reduced by 1/3 to 600 mg. per day. Not sure if the "NO Recovery" was in a group where the dosage was lowered or not? Wanting to to know of long term recovery and/or permanent brain damage?
- Does femara affect crp results?
Does femara affect the results of the C Reactive Protein test? I have been on it for two years and have side effects of joint pain and hot flashes with nausea.
- Has anyone had serious side effects with apenzin
Been on Aplenzin 5 yrs. Not sure its the drug, but hands are burning. Heads feels strange, and I have tremors. Tremors have been for 3 yrs. There saying it could be parkinson's. Could it be by chance the Aplenzin.
More questions for: Femara, Tremor
You may be interested at these reviews (Write a review):
- Bone pain whilst taking letrozole
Before having breast cancer I walked 10 miles a week, and did a 40 min exercise
routine. Having had a lumpectomy followed by 15 radiation treatments, and then
prescribed letrozole for 10 years, I can no longer do my 40 min exercise routine, nor the power walking that I have done for so many years.
I suffer severe bone pain and fatigue.
I have come off the medication (3 wks now) after taking letrozole for 6mths.
I can no longer tolerate the awful side affects, and Im just hoping the cancer
does not come back.
- Crazy feelings with interesting things
I am not tired but i can not keep my eyes open.I guess my Brain is tired, not my body. I can not focus on anything for a long period of time and when I try my eyes force close. I begin to hear voices and talk to people who are not present. I am scared so I stopped the meds slowly. Have not taken it in 36 hours and this morning I am still feeling this way.I am also on 4mg's of suboxone perscribed 3 times a day but I dont always take the 3rd one.
- Higher than a kite, and dumber than one of those saying i can no longer remember!
I told my shrink I didn't want to try anymore antidepressants... that they make me crazy-stupid(pristiq), crazy-nympho(wellbutrin), or crazy-sloth(lexapro). I have complex ptsd, did, and gad. I really don't want to take anything... I just want to work out, eat right, and try to put myself back on track. It seems like every time I try these pills I get pushed off course. Anyways here's my experience with pristiq. Day1) dilation ofpupils was noticed with in a few hours, it started to feel like I was on sshrooms....I'd look in the mirror and feel so much love...just stand there staring. I slept better than I did in months. Day 2) Sadly though, when I woke up I couldn't climax, it was like I was numb. My pupils were still dilated and I still felt an out pouring of love and admiration while looking at myself. I tried hard not to fixate and get ready for work. I noticed that my tummy wasn't bloated anymore, I hadn't felt this much releaf in months. As I took my daily 50mg I reassured myself that it was ok not to climax in favor of all the good things I'm feeling now. Pristiq didn't interfere with my routine other than climaxing. Day 3) I awoke well rested with a happy tummy and it didn't bother me a bit not to climax, I jumped out of bed and started my day with vigor. The moment I took my dose and left the house is the last thing I remember! From what I wrote in my calendar, the notes I took, and my phone history I can piece together the things I did for 7 more days!!! I went to work, but my coworker was on holidays so it was just me alone in the office, I have no family or friends in this country (I moved to get away from a bad situation, hence cptsd) anyways I had no interaction. The only thing that brought me out was probably that I stopped taking the medication on day7 (According to the amount of medication left)....it's taken 14 more days to get out of the pristiq fog. During that time I've experienced nightly vivid dreams/ nightmares, extreme sweating and high body temperature, my stomach discomfort fluctuates but I can control it through diet, I'm able to climax again though it takes time, my pupils returned to normal a few days after I returned to myself...I seem to have memory impairment.
- Tinnitus with letrozole
Sudden onset of ringing in the ears after two weeks on Letrozole 2.5mgs
More reviews for: Femara, Tremor
Comments from related studies:
From this study (2 weeks ago):
Day time pain in pelvic but it hurts little bit less when I go for walk.
Night time pain goes to my lower back.
From this study (3 weeks ago):
I. Been on lithium for years, can this cause me to have Parkinson's symptoms . They would not tell me , but I know I have it
From this study (3 weeks ago):
One episode lasting about ½ hour in duration.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.